MathSciNet Relay Station
MathSciNet bibliographic data
MR241695 (39 #3034) 32.49
Rudin, Walter; Stout, E. L. Modules over polydisc algebras. Trans. Amer. Math. Soc. 138 1969 327–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement